September 2,o10 dvt left leg put on warfarin for 3 months come of it jan 2,011 april 2 dvts left leg ,1 dvt in right leg back on warfarin for life now , past couple of wks noticed both elbows painful + herts when lifting heavy things ,is it anything to do with warfarin or could it be artheritus . I also suffer with planters fashieitus both feet + arthritus both ankles +dvts + odema both legs + flebittis , can anyone help with my question please ,sandy snow .
Its hard to know what is causing the pain but to be sure that it is not a complication from the warfarin you should see your doctor.
(Muscle pain and weakness may be a sign of internal bleeding and should be investigated)
If I remember correctly you have had a lot of issues with DVTs. Have you seen a hematologist? What kind of blood work has your doc ordered. What blood disorder(s) has (s)he found. Are you keeping your INR within 2-3? The odema in your legs is from the DVTs. It will get less as you get better. Do you have access to a treadmill? If so, you need to start using it and pushing yourself by increasing the walking speed every few days. Once you build up endurance, start adding an incline while walking on the treadmill. This will help you recover faster. You can also walk the steps in your house or get on a stair stepping machine. You may want to discuss with your hematologist about switching to Arixtra or Lovenox if you are not keeping your INR within range.
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2009 • 2 answers
Posted 9 Feb 2012 • 2 answers
Posted 28 Dec 2012 • 17 answers
Posted 2 Jul 2013 • 12 answers
I have been on rivaroxaban 20mg a day for a 16-18 months. Yesterday, I found out that I have new cl?
Posted 13 Oct 2016 • 0 answers